# SDR SWAA2024080205552

- Difficulty date: June 25, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION** FWD CARGO COMPARTMENT FLOOR SUPPORT SHIELD @ S-26R STA 500 TO 500A MKD DOT<[01] REMOVED FWD CARGO COMPARTMENT FLOOR SUPPORT SHIELD AT S-26R FROM STA 500 TO 500A PER SRM 51-40-02-0G-0; RECEIVED NEW PART; LOCATED AND DRILLED NEW PART PER SRM 51-40-05-0G-0; TREATED AND PRIMED NEW PART PER SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804; INSTALLED NEW PART PER SRM 51-40-02-0G-0;[02] CORRECT STEP 1: REMOVED FWD CARGO COMPARTMENT FLOOR SUPPORT SHIELD AT S-26R FROM STA 500 TO 500A PER SRM 51-40-02-0G-0; RECEIVED NEW PART; LOCATED AND DRILLED NEW PART PER SRM 51-40-05-0G-0; TREATED AND PRIMED NEW PART PER SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804; INSTALLED NEW PART PER SRM 51-40-02-0G-0; DWG NO: 143A0080;[03] VERIFIED STEP 2 AUDIT PER MPM 52-02-02
